MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G32539
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per rep - (b)(6) 2023 - everything was deployed correctly.The main wire that the device was deployed over got pulled back.Then they rewired into the device and put up a coda balloon which would not track over the wire through the device.At that point, they took an angiogram and realized that the device had twisted and covered the sma and right renal artery.At that point, the physician decided to do an open repair.The patient lived coming off the table.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT PROXIMAL BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane
AS 
MDR Report Key17108016
Report Number3005580113-2023-00069
Device Sequence Number6260534
Product Code MIH
UDI-Device Identifier10827002325392
UDI-Public(01)10827002325392(17)260328(10)AC1131033
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/12/2023
Report Date (Section F) 06/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2026
Device Model NumberG32539
Device Catalogue NumberZFEN-P-2-32-109-R
Device Lot NumberAC1131033
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/24/2023
Device Age2 MO
Event Location Hospital
Date Report to Manufacturer06/12/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2023
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale
Date Report Sent to FDA06/12/2023